# SDR WX0A2023111331890

- Difficulty date: November 10, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N333NV
- Make and model: Airbus A319-111
- Aircraft serial: 2790
- Aircraft time: 46,245 hours, 38,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 136802
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU 12WL BATTERY FAILED OPS TEST. / EPSU 12WL REPLACED AND TESTED SERVICEABLE IAW AMM 33-51-38-400-001-A."
